# SDR IXXA20231219089

- Difficulty date: December 15, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N317AZ
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 104,589 hours, 18,752 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Low Flow Detect
- Component part number: 111975MOD2
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

ENROUTE FROM KSFO TO KBWI CREW REPORTED FWD EQUIPT COOLING OVHT CAUTION AND CABIN ALTITUDE WARNING MESSAGES  DISPLAYED WITH A LOSS OF PRESSURIZATION. IN COMPLIANCE OF ATI QUICK REFERENCE HANDBOOK PROCEDURES, CREW DESCENDED TO 10,000 FT AND DIVERTED TO KILN WITH AN EMERGENCY DECLARATION.  LANDING WAS WITHOUT INCIDENT AND ON ARRIVAL THE AIRCRAFT WAS GROUNDED FOR MAINTENANCE. INSPECTION OF EQUIPMENT COOLING DUCTS SATISFACTORY. NO FAULTS FOUND.  PER B767 IAI FAULT ISOLATION MANUAL 21-58-00, FORWARD LOW FLOW DETECTOR REMOVED AND REPLACED. IAW B767 AMM 21-58-17. ADDITIONALLY, AT MAINTENANCE OPERATIONS CONTROL REQUEST REMOVED AND REPLACED.  COOLING DUCT VALVE ASSEMBLY PER B767 AMM 21-58-01. OPERATIONAL AND LEAK CHECKS GOOD.  NO ADDITIONAL SYSTEM FAULTS NOTED.  17 DECEMBER 2023, FUNCTIONAL FLIGHT CHECK ATN317 FOR VERIFICATION OF CORRECTIVE ACTIONS SATISFACTORY. NO FAULT MESSAGES PRESENTED IN FLIGHT. AIRCRAFT RETURNED TO SERVICE.
